# SDR CA120823001

- Difficulty date: August 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: First Stage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) POWER SECTION FAILED DURING FLIGHT, OIL PRESSURE OBSERVED TO BE LOW.   1ST STAGE TURBINE FOUND DAMAGED.
